Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Homomorphs of Knot Groups

Dennis Johnson
Proceedings of the American Mathematical Society
Vol. 78, No. 1 (Jan., 1980), pp. 135-138
DOI: 10.2307/2043056
Stable URL: http://www.jstor.org/stable/2043056
Page Count: 4
  • Read Online (Free)
  • Download ($30.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Homomorphs of Knot Groups
Preview not available

Abstract

A simple proof that every group finitely generated by a single conjugacy class is the quotient of a knot group.

Page Thumbnails

  • Thumbnail: Page 
135
    135
  • Thumbnail: Page 
136
    136
  • Thumbnail: Page 
137
    137
  • Thumbnail: Page 
138
    138